# SDR 95ZZZX3574

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43H
- Make and model: Cessna 421C
- Aircraft serial: 421C0443
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 51116052
- Condition: Cracked
- Location: Cabin
- Part time: 3,065 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD PROBLEMS WITH HOLDING PRESSURIZATION.  FOUND 5 CABIN WINDOWS WITH CRACKS GOING THROUGH 50 PERCENT OF THE SCREW HOLES.  CRACKS FOUND AFTER PRESSURIZING THE AIRCRAFT AND PUT SOAP ON WINDOWS.  AFTER REMOVING RETAINERS, CRACKS WERE WHERE THEY WERE MARKED FOR LEAKS.  WINDOWS NEED TO HAVE CLOSER INSPECTION WITH A PRISM, WITH HIGH TIME ON THEM.
